advertisement
Question
Posted by: Michelle | 2008/06/18

Eratic bleeding

Hi, I am on triphasil. I was on it for 10 yrs before I came off to fall pregnant and then went back on when my daughter was 2 months (she is now 2 yrs). I have never had a problem on it before but now for the last 2 months i get a pain in the top of my abdomen and I have eratic bleeding. I bleed (not spot) on and off almost constantly sometimes with pain and sometimes without. I have been on 2 courses of antibiotics for pneumonia and wondered if this could have something to do with it? Maybe this is info overshare but sometimes it is heavy other times not, sometimes red and sometimes brownish. Do you have any advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be the antibiotics.. suggest sit it out and see if it settles

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement